# SDR USAA2010082491778

- Difficulty date: August 17, 2010
- Submitted: August 25, 2010
- Operation: Air carrier
- Aircraft: N102UW
- Make and model: Airbus A320-214
- Aircraft serial: 844
- Aircraft time: 32,879 hours, 16,924 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Bracket
- Part number: D5348004220601
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PIT - S5 - MAJOR REPAIR - LEVEL 2 GALVANIC CORROSION ON L-BRACKET AT AFT ENTRY DOOR CUTOUT LOWER AFT CORNER AT FR68, S23L.  REPLACED L-BRACKET AT AFT ENTRY DOOR CUTOUT LOWER AFT CORNER AT FR68, S23L IAW A320 SRM 51-72-11.
